# SDR CALA2025111711274

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,480 hours, 21,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION DAMAGE ON THE LOWER END AFT SIDE OF THE BS 1180 WHEEL WELL BULKHEAD STIFFENER,  LOCATED AT LBL 53.96. THE REPAIR INCORPORATED VIA ECRA 5340-02246 FUSELAGE BULKHEAD STATION 1180 WHEEL WELL STIFFENER.   REMOVED THE AIRCRAFT FROM SERVICE.
